# SDR USAA920081893

- Difficulty date: October 11, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 62,025 hours, 27,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53470489000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C7 MAJOR REPAIR NR 6062482.  CORROSION ON WEB SHEAR PLATE AT FR 56 TO FR 57, S36L.  REPLACED WEB SHEAR PLATE AT FR 56 TO FR 57, S36L IAW SRM 51-72-11.
